Remarks on the semirelativistic Hartree equations

Yonggeun Cho, Tohru Ozawa, Hironobu Sasaki, Yongsun Shim

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We study the global well-posedness (GWP) and small data scattering of radial solutions of the semirelativistic Hartree type equations with nonlocal nonlinearity F(u) = λ(| · | * |u| 2)u, λ ∈ ℝ \ {0}, 0 < γ < n, n ≥ 3. We establish a weighted L2 Strichartz estimate applicable to non-radial functions and some fractional integral estimates for radial functions.

Original languageEnglish
Pages (from-to)1277-1294
Number of pages18
JournalDiscrete and Continuous Dynamical Systems
Volume23
Issue number4
DOIs
Publication statusPublished - 2009 Apr 1

    Fingerprint

Keywords

  • Global well-posedness
  • Radial solutions
  • Scattering
  • Semirelativistic hartree type equations

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this